About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 904164, 10 pages
http://dx.doi.org/10.1155/2013/904164
Research Article

Existence and Approximation of Attractive Points of the Widely More Generalized Hybrid Mappings in Hilbert Spaces

1Graduate Institute of Business and Management, College of Management, Chang-Gung University, Kwei-Shan, Taoyuan Hsien 330, Taiwan
2Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Tokyo 152-8552, Japan

Received 30 January 2013; Accepted 5 June 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 Sy-Ming Guu and Wataru Takahashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sy-Ming Guu and Wataru Takahashi, “Existence and Approximation of Attractive Points of the Widely More Generalized Hybrid Mappings in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 904164, 10 pages, 2013. doi:10.1155/2013/904164